# SDR ASAA2021092236027

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 61,412 hours, 24,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATED SIGN OUTSIDE OF AFT LEFT LAVATORY IS BECOMING DE-ATTACHED AND WIRES ARE EXPOSED. GROUNDED - YES. SECURED EMERGENCY LIGHT COVER OF AFT LEFT LAVATORY PER B737-900 AMM 33-51-00, OPS CHECK GOOD.
